Atomic decomposition of hardy-morrey spaces with variable exponents

Research output: Contribution to journalArticles

31 Citations (Scopus)

Abstract

The Hardy–Morrey spaces with variable exponents are introduced in terms of maximal functions. The atomic decomposition of Hardy–Morrey spaces with variable exponents is established. This decomposition extends and unifies several atomic decompositions of Hardy type spaces such as the Hardy–Morrey spaces and the Hardy spaces with variable exponents. Some applications of this atomic decomposition on singular integral are presented. Copyright © 2015 by Academia Scientiarum Fennica.
Original languageEnglish
Pages (from-to)31-62
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Volume40
Issue number1
DOIs
Publication statusPublished - 2015

Citation

Ho, K.-P. (2015). Atomic decomposition of hardy-morrey spaces with variable exponents. Annales Academiae Scientiarum Fennicae Mathematica, 40(1), 31-62.

Keywords

  • Morrey spaces
  • Hardy spaces
  • Maximal functions
  • Variable exponent analysis
  • Atomic decomposition
  • Vector-valued maximal inequalities

Fingerprint Dive into the research topics of 'Atomic decomposition of hardy-morrey spaces with variable exponents'. Together they form a unique fingerprint.